AMS eContent Search Results
Matches for: msc=(54.78) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 61 to 90 of 117 found      Go to page: 1 2 3 4

[61] D. R. McMillan. A criterion for cellularity in a manifold. II . Trans. Amer. Math. Soc. 126 (1967) 217-224. MR 0208583.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[62] C. Lacher. Some conditions for manifolds to be locally flat . Trans. Amer. Math. Soc. 126 (1967) 119-130. MR 0205241.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[63] William A. LaBach. Local flatness of combinatorial manifolds in codimension one . Proc. Amer. Math. Soc. 18 (1967) 382. MR 0214044.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[64] Ralph Tindell. Some wild imbeddings in codimension two . Proc. Amer. Math. Soc. 17 (1966) 711-716. MR 0200915.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[65] R. C. Kirby. On the annulus conjecture . Proc. Amer. Math. Soc. 17 (1966) 178-185. MR 0192481.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[66] C. A. Persinger. A characterization of tame $2$-spheres in $E\sp{3}$ . Proc. Amer. Math. Soc. 17 (1966) 213-214. MR 0189004.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[67] W. R. Alford. Uncountably many different involutions of $S\sp{3}$ . Proc. Amer. Math. Soc. 17 (1966) 186-196. MR 0190911.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[68] T. Ganea. On the homogeneity of infinite products of manifolds . Proc. Amer. Math. Soc. 17 (1966) 1128-1130. MR 0203706.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[69] L. D. Loveland. Tame surfaces and tame subsets of spheres in $E\sp{3}$ . Trans. Amer. Math. Soc. 123 (1966) 355-368. MR 0199850.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[70] Steve Armentrout. Decompostions of $E\sp{3}$ with a compact ${\rm O}$-dimensional set of nondegenerate elements . Trans. Amer. Math. Soc. 123 (1966) 165-177. MR 0195074.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[71] Lawrence O. Cannon. Sums of solid horned spheres . Trans. Amer. Math. Soc. 122 (1966) 203-228. MR 0190912.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[72] Carl D. Sikkema. A duality between certain spheres and arcs in $S\sp{3}$ . Trans. Amer. Math. Soc. 122 (1966) 399-415. MR 0199851.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[73] L. C. Glaser. Intersections of combinatorial balls and of Euclidean spaces . Trans. Amer. Math. Soc. 122 (1966) 311-320. MR 0195076.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[74] T. M. Price. A necessary condition that a cellular upper semi-continuous decomposition of $E\sp{n}$ yield $E\sp{n}$ . Trans. Amer. Math. Soc. 122 (1966) 427-435. MR 0193627.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[75] Kyung Whan Kwun. Open manifolds with monotone union property . Proc. Amer. Math. Soc. 17 (1966) 1091-1093. MR 0214043.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[76] Joseph Martin. Tame arcs on disks . Proc. Amer. Math. Soc. 16 (1965) 131-133. MR 0175103.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[77] P. H. Doyle and J. G. Hocking. Special $n$-manifolds with boundary . Proc. Amer. Math. Soc. 16 (1965) 133-135. MR 0175102.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[78] J. J. Andrews and M. L. Curtis. Free groups and handlebodies . Proc. Amer. Math. Soc. 16 (1965) 192-195. MR 0173241.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[79] O. G. Harrold. Pseudo-isotopically contractible spaces . Proc. Amer. Math. Soc. 16 (1965) 186-187. MR 0173227.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[80] Ralph J. Bean. Disks in $E\sp{3}$. II. Disks which ``almost'' lie on a $2$-sphere . Trans. Amer. Math. Soc. 119 (1965) 123-124. MR 0184216.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[81] Lloyd L. Lininger. Some results on crumpled cubes . Trans. Amer. Math. Soc. 118 (1965) 534-549. MR 0178460.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[82] O. G. Harrold. A characterization of locally euclidean spaces . Trans. Amer. Math. Soc. 118 (1965) 1-16. MR 0205240.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[83] R. H. Bing. Improving the side approximation theorem . Trans. Amer. Math. Soc. 116 (1965) 511-525. MR 0192479.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[84] B. G. Casler. On the sum of two solid Alexander horned spheres . Trans. Amer. Math. Soc. 116 (1965) 135-150. MR 0185585.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[85] C. E. Burgess. Characterizations of tame surfaces in $E\sp{3}$ . Trans. Amer. Math. Soc. 114 (1965) 80-97. MR 0176456.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[86] D. G. Stewart. Cellular subsets of the $3$-sphere . Trans. Amer. Math. Soc. 114 (1965) 10-22. MR 0173244.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[87] John Hempel. A simply connected $3$-manifold is $S\sp{3}$ if it is the sum of a solid torus and the complement of a torus knot . Proc. Amer. Math. Soc. 15 (1964) 154-158. MR 0157365.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[88] Kyung Whan Kwun. Uniqueness of the open cone neighborhood . Proc. Amer. Math. Soc. 15 (1964) 476-479. MR 0161319.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[89] Jehpill Kim. On $(n-1)$-dimensional factors of $I\sp{n}$ . Proc. Amer. Math. Soc. 15 (1964) 679-680. MR 0170333.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[90] C. H. Edwards. Concentricity in $3$-manifolds . Trans. Amer. Math. Soc. 113 (1964) 406-423. MR 0178459.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 61 to 90 of 117 found      Go to page: 1 2 3 4